Change search
ReferencesLink to record
Permanent link

Direct link
NONTRANSVERSAL INTERSECTION OF FREE AND FIXED BOUNDARIES FOR FULLY NONLINEAR ELLIPTIC OPERATORS IN TWO DIMENSIONS
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2016 (English)In: Analysis & PDE, ISSN 2157-5045, E-ISSN 1948-206X, Vol. 9, no 2, 487-502 p.Article in journal (Refereed) PublishedText
Abstract [en]

In the study of classical obstacle problems, it is well known that in many configurations, the free boundary intersects the fixed boundary tangentially. The arguments involved in producing results of this type rely on the linear structure of the operator. In this paper, we employ a different approach and prove tangential touch of free and fixed boundaries in two dimensions for fully nonlinear elliptic operators. Along the way, several n-dimensional results of independent interest are obtained, such as BMO-estimates, C-1,C-1-regularity up to the fixed boundary, and a description of the behavior of blow-up solutions.

Place, publisher, year, edition, pages
2016. Vol. 9, no 2, 487-502 p.
Keyword [en]
obstacle problem, tangential touch, fully nonlinear equations, nontransverse intersection, free boundary problem
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-189826DOI: 10.2140/apde.2016.9.487ISI: 000378287000007ScopusID: 2-s2.0-84976438474OAI: oai:DiVA.org:kth-189826DiVA: diva2:949374
Note

QC 20160719

Available from: 2016-07-19 Created: 2016-07-15 Last updated: 2016-07-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Minne, Andreas
By organisation
Mathematics (Dept.)
In the same journal
Analysis & PDE
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link